# SDR UPS05245851

- Difficulty date: October 16, 2005
- Submitted: December 5, 2005
- Operation: Air carrier
- Aircraft: N918UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19008
- Aircraft time: 49,800 hours, 51,186 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 65C2156623
- Condition: Corroded
- Location: Bs 870 Brl 36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA OF SUSPECT CORROSION ON WING CENTER SECTION REAR SPAR LWR CHORD BS 870 RBL36 DUE TO 2 POPPED FASTENER HEADS.  PLEASE INVESTIGATE AND RECTIFY AS NECESSARY.  AS PER BOEING INSTRUCTIONS THE LWR CHORD WAS REPLACED. NEW CHORD WAS CUT AT RBL 9.5.  REPAIR SPLICE ANGLES AND STRAPS INSTALLED IAW SRM51-30-02 AND DWG 65C21566.  WCS REPAIR OF WEB CARRIED OUT IAW BOEING REPAIR AND A AAE EO 2005-093-013.  UPS AUTHORIZATION NR B727-5710-23321-A.
